# SDR SWAA2017032812735

- Difficulty date: March 13, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 49,632 hours, 30,538 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FRAME WEB CRACKED AT BS 727, WL 200.   REPAIRED IAW EA.
